# SDR DALA2024043004796

- Difficulty date: April 29, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 60,438 hours, 31,479 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms 68 S22r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3129 REAR FUSELAGE, FR68 LH/RH, CRACK ON HORIZONTAL FLANGE RADII, STR22R. CORRECTIVE ACTION: REPAIRED PER ERA 611468-14AD. (0317882)
